# SDR AMTA200500080

- Difficulty date: January 22, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Aircraft time: 17,282 hours, 5,828 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Loose
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION SYS FAIL ILLUM, EICAS MSG FIRE/OVHT SYST DISPLAYED.  EICAS STATUS MSG AFT CARGO DET 1 AND AFT CARGO DET 2 DISPLAYED.  TROUBLESHOT IAW FIM.  RESEATED AFOLTS CARD 6. SYSTEM TEST NORMAL.
